# SDR HALA2016020100020

- Difficulty date: February 1, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 53,250 hours, 9,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT & RT DOOR EXIT SIGNS FAIL TO ILLUMINATE ON EMERGENCY LIGHTS TEST.  REPLACED LIGHT POWER PACK FROM AFT AISLE LIGHTS POSITION.   SIGNS OPS NORMAL.
